# SDR DALA2018051403317

- Difficulty date: November 11, 2016
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 77,401 hours, 21,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE C1 LOWER SILL, OUTER CHORD OUTER HORIZONTAL FLANGE. 552591-14 REV B.
